# SDR SWAA2024072918196

- Difficulty date: July 28, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 21,938 hours, 11,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT ENTRY DOOR EXIT EMERGENCY LIGHT INOP.<[01] REMOVED AND REPLACED AFT RH SERVICE DOOR POWER SUPPLY BATTERY PACK. OPS CHECK GOOD. IN REF TO AMM 33-51-06.
